Publisher : Department of Mathematics, Kyungpook National University
DOI : 10.5666/KMJ.2016.56.1.301
Title & Authors
On Paraopen Sets and Maps in Topological Spaces Ittanagi, Basavaraj M.; Benchalli, Shivanagappa S.;
In this paper, we introduce and study the concept of a new class of sets called paraopen sets and paraclosed sets in topological spaces. During this process some of their properties are obtained. Also we introduce and investigate a new class of maps called paracontinuous, *-paracontinuous, parairresolute, minimal paracontinuous and maximal paracontinuous maps and study their basic properties in topological spaces.
Paraopen sets;minimal open sets and maximal open sets;
S. S. Benchalli, Basavaraj M. Ittanagi and R. S.Walli, On minimal open sets and maps in topological spaces, Journal of Computer and Mathematical Sciences, 2(2)(2011), 208-220.
F. Nakaoka and N. Oda, Some Applications of Minimal Open Sets, Interindent national Journal of Mathematics and Mathematical Sciences, 27(8)(2011), 471-476.
F. Nakaoka and N. Oda, Some Properties of Maximal Open Sets, International Journal of Mathematics and Mathematical Sciences, 21(2003), 1331-1340.
F. Nakaoka and N. Oda, Minimal closed sets and maximal closed sets, International Journal of Mathematics and Mathematical Sciences, (2006), 1-8.